×

zbMATH — the first resource for mathematics

On crystal bases of the \(q\)-analogue of universal enveloping algebras. (English) Zbl 0739.17005
The aim of this paper is to give a proof of the existence and uniqueness theorem of crystal bases for an arbitrary symmetrizable Kac-Moody Lie algebra.
Let \({\mathfrak g}\) be a symmetrizable Kac-Moody Lie algebra and \(U_ q({\mathfrak g})\) be the \(q\)-analogue of the universal enveloping algebra \(U({\mathfrak g})\). For an integrable \(U_ q({\mathfrak g})\)-module \(M\), the endomorphisms \(\tilde e_ i\) and \(\tilde f_ i\) of \(M\) are introduced. Let \(A\) be the subring of \(\mathbb{Q}(q)\) consisting of rational functions regular at \(q=0\). A pair \((L,B)\) is called a (lower) crystal base of \(M\) if it satisfies the conditions: (1) \(L\) is a free sub-A-module of \(M\) such that \(M\simeq\mathbb{Q}(q)\otimes_ AL\); (2) \(B\) is a base of the \(\mathbb{Q}\)-vector space \(L/qL\); (3) \(\tilde e_ iL\subset L\) and \(\tilde f_ iL\subset L\) for any \(i\); (4) \(\tilde e_ iB\subset B\cup\{0\}\) and \(\tilde f_ iB\subset B\cup\{0\}\); (5) \(L=\bigoplus_{\lambda\in P}L_ \lambda\) and \(B=\bigcup_{\lambda\in P}B_ \lambda\), where \(P\) is the weight lattice and \(L_ \lambda=L\cap M_ \lambda\), \(B_ \lambda=B\cap(L_ \lambda/qL_ \lambda)\); (6) For \(b,b'\in B\), \(b'=\tilde f_ ib\) if and only if \(b=\tilde e_ ib'\). For a dominant integral weight \(\lambda\), let \(V(\lambda)\) denote the irreducible \(U_ q({\mathfrak g})\)-module with highest weight \(\lambda\). Let \(u_ \lambda\) be the highest weight vector of \(V(\lambda)\). Let \(L(\lambda)\) be the smallest sub-\(A\)-module of \(V(\lambda)\) that contains \(u_ \lambda\) and that is stable by the actions of \(\tilde f_ i\). Let \(B(\lambda)\) be the subset of \(L(\lambda)/qL(\lambda)\) consisting of the nonzero vectors of the form \(\tilde f_{i_ 1}\dots\tilde f_{i_ k}u_ \lambda\mod qL(\lambda)\). Then \((L(\lambda),B(\lambda))\) is a crystal base of \(V(\lambda)\) (Theorem 2). Let \(M\) be an integrable \(U_ q({\mathfrak g})\)- module such that \(M=\bigoplus_{\lambda\in F-Q_ +}M_ \lambda\) for a finite subset \(F\) of \(P\), where \(Q_ +=\oplus\mathbb{N}\alpha_ i\), and let \((L,B)\) be a crystal base of \(M\). Then there exists an isomorphism \(M\simeq\bigoplus_ j V(\lambda_ j)\) by which \((L,B)\) is isomorphic to \(\bigoplus_ j (L(\lambda_ j),B(\lambda_ j))\) (Theorem 3). Theorem 2 is proved by the induction on height of weights. The good behavior of crystal bases under the tensor product plays a crucial role in the course of the proof.
In the second part of the paper the author constructs a base named global crystal base of any highest weight irreducible integrable \(U_ q({\mathfrak g})\)-module. In the case of \(A_ n\), \(D_ n\) and \(E_ n\), this coincides with the canonical base introduced by G. Lusztig [J. Algebra 131, 466-475 (1990; Zbl 0698.16007)].
Reviewer: H.Yamada (Tokyo)

MSC:
17B37 Quantum groups (quantized enveloping algebras) and related deformations
17B67 Kac-Moody (super)algebras; extended affine Lie algebras; toroidal Lie algebras
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] George E. Andrews, The theory of partitions , Addison-Wesley Publishing Co., Reading, Mass.-London-Amsterdam, 1976. · Zbl 0371.10001
[2] V. G. Drinfeld, Hopf algebra and the Yang-Baxter equation , Soviet Math. Dokl. 32 (1985), 254-258. · Zbl 0588.17015
[3] M. Jimbo, A \(q\)-difference analogue of \(U(\mathfrak g)\) and the Yang-Baxter equation , Lett. Math. Phys. 10 (1985), no. 1, 63-69. · Zbl 0587.17004 · doi:10.1007/BF00704588
[4] M. Kashiwara, Crystalizing the \(q\)-analogue of universal enveloping algebras , Comm. Math. Phys. 133 (1990), no. 2, 249-260. · Zbl 0724.17009 · doi:10.1007/BF02097367
[5] M. Kashiwara, Bases cristallines , C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), no. 6, 277-280. · Zbl 0724.17008
[6] G. Lusztig, On quantum groups , J. Algebra 131 (1990), no. 2, 466-475. · Zbl 0698.16007 · doi:10.1016/0021-8693(90)90187-S
[7] G. Lusztig, Canonical bases arising from quantized enveloping algebras , J. Amer. Math. Soc. 3 (1990), no. 2, 447-498. JSTOR: · Zbl 0703.17008 · doi:10.2307/1990961 · links.jstor.org
[8] G. Lusztig, Canonical bases arising from quantized enveloping algrbra, II , · Zbl 0703.17008 · doi:10.2307/1990961
[9] K. Misra and T. Miwa, Crystal base for the basic representation of \(U_ q(\mathfrak s\mathfrak l(n))\) , Comm. Math. Phys. 134 (1990), no. 1, 79-88. · Zbl 0724.17010 · doi:10.1007/BF02102090
[10] M. Rosso, Analogues de la forme de Killing et du théorème d’Harish-Chandra pour les groupes quantiques , Ann. Sci. École Norm. Sup. (4) 23 (1990), no. 3, 445-467. · Zbl 0721.17012 · numdam:ASENS_1990_4_23_3_445_0 · eudml:82276
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.